Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




89 Publications

2018 | Journal Article | IST-REx-ID: 6774 | OA
Filakovský, M., Franek, P., Wagner, U., & Zhechev, S. Y. (2018). Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. Springer. https://doi.org/10.1007/s41468-018-0021-5
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM. ACM. https://doi.org/10.1145/3078632
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Fulek, R., & Pach, J. (2018). Thrackles: An improved upper bound (Vol. 10692, pp. 160–166). Presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States: Springer. https://doi.org/10.1007/978-3-319-73915-1_14
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2018). Recognizing weak embeddings of graphs (pp. 274–292). Presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA: ACM. https://doi.org/10.1137/1.9781611975031.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications. Elsevier. https://doi.org/10.1016/j.comgeo.2017.07.002
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. Elsevier. https://doi.org/10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. International Press.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, B., de Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications. International Press. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw, A., Masárová, Z., & Wagner, U. (2017). A proof of the orbit conjecture for flipping edge labelled triangulations (Vol. 77). Presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner, H., & Wagner, H. (2017). Topological data analysis with Bregman divergences (Vol. 77, pp. 391–3916). Presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. International Press.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek, M., Krcál, M., & Vokřínek, L. (2017). Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-016-9855-6
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.00408
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
Gundert, A., & Wagner, U. (2016). On eigenvalues of random complexes. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1419-1
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Fulek, R. (2016). Bounded embeddings of graphs in the plane (Vol. 9843, pp. 31–42). Presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-319-44543-4_3
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2016). On expansion and topological overlap (Vol. 51, p. 35.1-35.10). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.35
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
Burton, B., de Mesmay, A. N., & Wagner, U. (2016). Finding non-orientable surfaces in 3-manifolds (Vol. 51, p. 24.1-24.15). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.24
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
Mabillard, I., & Wagner, U. (2016). Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range (Vol. 51, p. 51.1-51.12). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH. https://doi.org/10.4230/LIPIcs.SoCG.2016.51
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, P., & Krcál, M. (2016). On computability and triviality of well groups. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2016). Untangling two systems of noncrossing curves. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1294-9
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
Avvakumov, S. (2016). The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal. Independent University of Moscow.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert, A., & Wagner, U. (2016). On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society. American Mathematical Society. https://doi.org/10.1090/proc/12824
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2016). Hanani-Tutte for radial planarity II (Vol. 9801, pp. 468–481). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_36
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
Fulek, R. (2016). C-planarity of embedded cyclic c-graphs (Vol. 9801, pp. 94–106). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_8
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, M., & Pilarczyk, P. (2016). Computation of cubical Steenrod squares (Vol. 9667, pp. 140–151). Presented at the CTIC: Computational Topology in Image Context, Marseille, France: Springer. https://doi.org/10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Thesis | IST-REx-ID: 1123 | OA
Mabillard, I. (2016). Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. IST Austria.
View | Files available
 
2015 | Preprint | IST-REx-ID: 8183 | OA
Avvakumov, S., Mabillard, I., Skopenkov, A., & Wagner, U. (n.d.). Eliminating higher-multiplicity intersections, III. Codimension 2. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9720-z
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
Colin De Verdière, É., Hubard, A., & de Mesmay, A. N. (2015). Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9679-9
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). Bounding Helly numbers via Betti numbers (Vol. 34, pp. 507–521). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: ACM. https://doi.org/10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2015). Hanani-Tutte for radial planarity (Vol. 9411, pp. 99–110). Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA: Springer. https://doi.org/10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Fulek, R., & Radoičić, R. (2015). Vertical visibility among parallel polygons in three dimensions. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_31
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1642 | OA
Fulek, R., Kynčl, J., Malinovič, I., & Pálvölgyi, D. (2015). Clustered planarity testing revisited. Electronic Journal of Combinatorics. Electronic Journal of Combinatorics.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM. ACM. https://doi.org/10.1145/2751524
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
Cohen Addad, V., & de Mesmay, A. N. (2015). A fixed parameter tractable approximation scheme for the optimal cut graph of a surface (Vol. 9294, pp. 386–398). Presented at the ESA: European Symposium on Algorithms, Patras, Greece: Springer. https://doi.org/10.1007/978-3-662-48350-3_33
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-014-9646-x
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154 | OA
Matoušek, J., & Wagner, U. (2014). On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-014-9584-7
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
View | Files available | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM. ACM. https://doi.org/10.1145/2597629
View | DOI | Download Preprint (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár, K., & Rolinek, M. (n.d.). Playful Math - An introduction to mathematical games. IST Austria.
View | Files available
 
2014 | Conference Paper | IST-REx-ID: 2159 | OA
Mabillard, I., & Wagner, U. (2014). Eliminating Tverberg points, I. An analogue of the Whitney trick. In Proceedings of the Annual Symposium on Computational Geometry (pp. 171–180). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582134
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek, M., Krcál, M., Matoušek, J., Vokřínek, L., & Wagner, U. (2013). Extending continuous maps: Polynomiality and undecidability. In 45th Annual ACM Symposium on theory of computing (pp. 595–604). Palo Alto, CA, United States: ACM. https://doi.org/10.1145/2488608.2488683
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2244 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2013). Untangling two systems of noncrossing curves. Presented at the GD: Graph Drawing and Network Visualization, Bordeaux, France: Springer. https://doi.org/10.1007/978-3-319-03841-4_41
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications